Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

199 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

IS BLOATING , GAS AND SLIGHT MIND FOG A SYMPTOM

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 6328 Questions

default
Posted on Wed, 20 Feb 2019 in Hypertension and Heart Disease
Question: IS BLOATING, GAS AND SLIGHT MIND FOG A SYMPTOM OF ELIQUIS?
doctor
Answered by Dr. Ilir Sharka 32 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome back to Ask a Doctor service!

I understand your concern and would explain that Eliquis can cause gastro-intestinal bleeding in 1% of the patients. This is related to its effects on blood thinning, especially in persons suffering from gastritis or gastric ulcer.

From the other hand, gastritis or indigestion can cause increased gas.

The slight mind fog could be related to low blood pressure or anemia. Have you checked your blood pressure values during the episodes of mind fogginess?

Coming to this point, I would recommend performing a complete blood count for anemia and a stool analysis in order to exclude the presence of blood in stool (gastro-intestinal bleeding).

In the meantime, I would recommend avoiding spicy food which can trigger GERD or bloating and gas.

Hope you will find this answer helpful!

If you have any other questions, please don't hesitate to ask me again!


Kind regards,

Dr. Ilir Sharka, Cardiologist

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on